# SDR UPS08851527

- Difficulty date: December 31, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 377590623
- Part serial: K78692A895969
- Condition: Damaged
- Location: Lws 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT FLAP TRACK MISSING CHROME AT STA 340.  REPLACED LT FLAP TRACKS AT STA 340 IAW MM 27-51-9 AND MM 27-51-3.
